HERBERT S. SISE, M.D., F.A.C.P.
The "Drug Explosion" has bred a litter of dilemmas. Simpler was life for the patient of yesteryear who was given a sugarcoated pill. Nowadays he emerges from the hospital, doctor's office, or clinic with pockets bulging with drugs. Some of these are drugs that though innocuous in solo can be lethal in concert. The most recent case of such drug interaction, demonstrated by Kristensen and Hansen (1), is a potentiation of the effect of tolbutamide by dicumarol.
Prompted by the observation of a hypoglycemic episode in a diabetic patient recently started on dicumarol, these investigators studied four diabetic patients who
Learn more about subscription options.
Register Now for a free account.
SISE HS. Potentiation of Tolbutamide by Dicumarol. Ann Intern Med. 1967;67:460–461. doi: 10.7326/0003-4819-67-2-460
Download citation file:
Published: Ann Intern Med. 1967;67(2):460-461.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only